# SDR DALA2022110707185

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,509 hours, 16,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 2R DOOR VERY HARD TO ARM AND DISARM. CORRECTIVE ACTION: FOUND DEBRIS ON GIRT BAR, REMOVED SAME. 2R DOOR ARM AND DISARM NORMAL, REF B767-300 AMM 52-11 (9438346)
